Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Third-Order Product-Type Systems of Difference Equations Solvable in Closed Form
Journal: Electronic Journal of Differential Equations
Volume: 2016
Issue: 285
First page: 1
Last page: 11
Issue Date: 26-Oct-2016
Rank: M21
ISSN: 1072-6691
It is shown that a class of third order product-type systems of difference equations is solvable in closed form if initial values and multipliers are complex numbers, whereas the exponents are integers, by finding the formulas for the general solution in all possible cases. The main results complement some quite recent ones in the literature. The presented class of systems is the last one for whose investigation is not needed use of some associated polynomials of degree three or more, completing the investigation of such product-type systems.
Keywords: System of difference equations | product-type system | solvable in closed form
Publisher: Department of Mathematics, Texas State University

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.